# SDR AALA20060693

- Difficulty date: September 13, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 15G INOPERATIVE.  RESECURED SEAT CONNECTOR FOR EMERGENCY LIGHT AT SEAT 15G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
